MathSciNet Relay Station
MathSciNet bibliographic data
MR127507 (23 #B553) 05.10
Wells, Mark B. Generation of permutations by transposition. Math. Comp. 15 1961 192–195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement